# SDR SWAA2024010531733

- Difficulty date: December 13, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 33,603 hours, 15,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; L/H SIDEPLATE/ TRANSITION ANGLE CRACKED AT STA. 767+3; LBL 24.<[01] CUT OUT DAMAGED SECTION L/H TRANSITION ANGLE FROM STA.747+11 TO STA. 787+11 PER SRM 53-00-53-REPAIR 5.;[02] FABRICATED REPAIR PARTS;LOCATED AND DRILLED; ALODINE AND PRIMED. PER SRM 53-00-53-REPAIR 5.;[03] INSTALLED BONED NUTPLATES PER SRM 53-00-53-REPAIR 5. AT 17;00 DEC/14/2023;[04] O.K TO INSTALL REPAIR PARTS.;[05] VERIFIED CORRECTIVE ACTION STEPS #1; #2; #3 AND #4 (OK TO INSTALL REPAIR PARTS.);[06] INSTALLED FABRICATED REPAIR PARTS L/H TRANSITION ANGLE FROM STA. 727J+11 TO STA. 787+11 PER SRM 53-00-53-2R-5 REPAIR 5.;[07] CUT OUT DAMAGED SECTION L/H TRANSITION ANGLE FROM STA.727J+11 TO STA. 787+11 PER SRM 53-00-53-REPAIR 5.;[08] REMOVED; FABRICATED AND INSTALLED FABRICATED REPAIR PARTS; L/H TRANSITION ANGLE FROM STA. 727J+11 TO STA. 787+11 PER SRM 53-00-53-2R-5 REPAIR 5. SEE CORRECTIVE ACTIONS FOR INDIVIDUAL SIGN OFFS.;[09] VERIFIED; C/W REMOVED; FABRICATED AND INSTALLED FABRICATED REPAIR PARTS; L/H TRANSITION ANGLE FROM STA. 727J+11 TO STA. 787+11 PER SRM 53-00-53-2R-5 REPAIR 5.
